# SDR UALA2012022101052

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 70,390 hours, 26,382 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MID LAV EGRESS LIGHTING NOT WORKING, IN FRONT OF LAV DOOR.   REPLACED EMERGENCY LIGHT.
